EconPapers    
Economics at your fingertips  
 

Indeterminacy in a finance constrained unionized economy

Teresa Lloyd-Braga () and Leonor Modesto ()

Journal of Mathematical Economics, 2007, vol. 43, issue 3-4, 347-364

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(06)00088-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Indeterminacy in a Finance Constrained Unionized Economy (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:43:y:2007:i:3-4:p:347-364

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-10
Handle: RePEc:eee:mateco:v:43:y:2007:i:3-4:p:347-364